Alert archive / Maryland / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 319, NWS Baltimore/Washington

September 8, 2012Carroll County, Frederick County, Washington County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 8, 2012, 1:09 PM EDT for Carroll County, Frederick County, Washington County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2012, 1:09 PM EDT (17:09 UTC)
Expired
Sep 8, 2012, 2:15 PM EDT
In force
66 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Carroll County, MD, Frederick County, MD, Washington County, MD

The radar

The Sterling radar (KLWX), 64 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 12:15 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 10:17 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 8, 10:17 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1017 AM EDT SAT SEP 8 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE MID ATLANTIC THIS AFTERNOON AND
EVENING. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN ADVANCE OF
THIS FRONT. COOLER AND MUCH DRIER AIR WILL MOVE IN SUNDAY AND
REMAIN OVER THE REGION THROUGH AT LEAST MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRE-FRONTAL BAND OF SHWRS HAS BEEN SLOW TO ENTER WRN CWA THIS
MRNG...AND ACTIVITY HAS BEEN DIMINISHING...THUS POPS ADJUSTED
DOWNWARD FOR NEXT FEW HOURS. SFC CDFNT LAGGING BEHIND INITIAL
PCPN...AND AT 14Z IS LOCATED ACRS WRN WV. CNVTCV BAND DVLPG ALONG
THIS FEATURE...WHICH SHUD RACE AHEAD OF ANY PRE-FRONTAL PCPN BY
THIS AFTN ACRS SHEN VLY. FRONT WILL ENCOUNTER HIGHLY UNSTABLE
ATM...SO TSTMS SHUD INTENSIFY AS THEY PUSH EWD THRU CWA. BULK
SHEAR IS VERY HIGH AND FAVORABLE FOR STRONG WIND GUSTS.
HODOGRAPH/ENVIRONMENTAL SHEAR ARE ORIENTED SUCH THAT ISOLATED
TORNADOES ARE ALSO PSBL...THO DMGG WINDS ARE MOST SIGNIFICANT THREAT.

AMPLE SUN THIS MRNG ALLOWING TEMPS TO RISE WELL INTO 80S BEFORE TSTMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
TRAILING STRATIFORM EXPECTED TO MOVE EAST THROUGH THE
EVENING...WITH DRY/COOL AIR COMING IN FROM THE NW. NWLY FLOW
AROUND 10 MPH WILL LIMIT FOG. MIN TEMPS IN THE 40S IN THE POTOMAC
HIGHLANDS...50S ELSEWHERE /LOW 60S NEAR SHORE AND URBAN AREAS/
WITH SKIES CLEARING.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
COLD FRONT WILL BE OFFSHORE BY SUNDAY WITH COOLER AND DRIER HIGH
PRESSURE MOVING IN. TEMPS SHOULD STAY NEAR OR A LITTLE BELOW NORMAL
THROUGH AT LEAST MIDWEEK BEFORE TEMPS RISE A LITTLE AS THE HIGH
SHIFTS OFFSHORE AND WINDS SWAP TO A SOUTHERLY DIRECTION. THE NEXT
SIGNIFICANT WEATHER FEATURE IS A WEAK COLD FRONT APPROACHING BY THE
END OF NEXT WEEK. NO EXPECTED TROPICAL THREATS TO OUR FORECAST AREA
THROUGH NEXT WEEK.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
SLY FLOW INCREASES THIS MORNING IN ADVANCE OF THE APPROACHING
COLD FRONT. LINE/S/ OF THUNDERSTORMS EXPECTED IN ADVANCE OF THE
FRONT ACROSS THE TERMINALS FROM WEST TO EAST THIS AFTERNOON INTO
THE EVENING. SOME STORMS MAY BE STRONG/SEVERE...WITH DAMAGING WIND
GUSTS.

PCPN ENDS AND CLOUDS GRADUALLY CLR TONIGHT WITH DRY NWLY FLOW AROUND
10 KT LIMITING FOG DEVELOPMENT.

VFR CONDS EXPECTED THRU NEXT WK. NW WINDS 10-20 KTS SUN/MON...
DIMINISHING THEREAFTER AS HIGH PRESSURE MOVES IN.

&&

.MARINE...
GUSTY SLY WINDS TDA AHEAD OF CDFNT. LINE/S/ OF TSTMS EXPECTED LATE
AFTERNOON INTO EVENING ACROSS THE WATERS IN ADVANCE OF THE COLD
FRONT. SPECIAL MARINE WARNINGS EXPECTED SINCE MAIN THREAT WITH THE
WEATHER IS DAMAGING WINDS. NWLY FLOW AFTER THE FRONT CONTINUES SCA
FOR MAIN PORTIONS OF THE WATERS TONIGHT WITH GUSTS AROUND 20 KT.

GUSTY NW WINDS SUNDAY ARE EXPECTED TO REMAIN AROUND 20KTS FOR MUCH
OF THE BAY CHANNEL SOUTH OF BALTIMORE AND LOWER POTOMAC DURING THE
MORNING...REQUIRING A SMALL CRAFT ADVISORY THERE SUNDAY MORNING.
OTHERWISE NO MARINE HAZARDS THROUGH NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES EXPECTED TO REMAIN ABOUT THREE QUARTERS FOOT
ABOVE ASTRONOMICAL PREDICTION INTO SATURDAY EVENING WITH SLY FLOW
IN ADVANCE OF A COLD FRONT. POST FRONT WILL BE NWLY FLOW AND MORE
NORMAL WATER LEVELS. WITH THE PREFERRED TIDE TONIGHT HAVING
PAST...NO COASTAL FLOODING IS EXPECTED.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ531-539>541.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ530-538-542.
     SMALL CRAFT ADVISORY UNTIL 3 PM EDT SUNDAY FOR ANZ532>534-537-
     543.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ535-
     536.

&&

SYNOPSIS...BAJ/CAS
NEAR TERM...KONARIK
SHORT TERM...BAJ/KONARIK
LONG TERM...CAS
AVIATION...BAJ/KONARIK/CAS
MARINE...BAJ/KONARIK/CAS
TIDES/COASTAL FLOODING...BAJ
Hazardous weather outlook, Sep 8, 12:21 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1221 PM EDT SAT SEP 8 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
091000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1221 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10PM EDT. THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON INTO THE EVENING IN ADVANCE OF A COLD
FRONT APPROACHING FROM THE WEST. SOME STORMS WILL PRODUCE DAMAGING
WIND GUSTS OF UP TO 70 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE WATERS
THIS MORNING...EXPANDING TO ALL THE WATERS THIS AFTERNOON...BEFORE
DROPPING FOR THE MIDDLE AND UPPER TIDAL POTOMAC TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY CONTINUES FOR PORTIONS OF THE WATERS INTO
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-091000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1221 PM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10PM EDT. THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON INTO THE EVENING IN ADVANCE OF A COLD
FRONT APPROACHING FROM THE WEST. SOME STORMS WILL PRODUCE DAMAGING
WIND GUSTS OF UP TO 70 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE
MAINLY EAST OF THE BLUE RIDGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

In the hours before

Special weather statement, Sep 8, 11:51 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1151 AM EDT SAT SEP 8 2012

VAZ028-031-WVZ050>053-081615-
CLARKE VA-MORGAN WV-JEFFERSON WV-HAMPSHIRE WV-BERKELEY WV-
FREDERICK VA-
1151 AM EDT SAT SEP 8 2012

...STRONG THUNDERSTORM TO AFFECT CLARKE...MORGAN...JEFFERSON...
HAMPSHIRE...BERKELEY AND FREDERICK COUNTIES...

AT 1151 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HIGH VIEW...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE VALLEY HIGH AND INWOOD.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3954 7800 3923 7800 3915 7849 3935 7849
TIME...MOT...LOC 1551Z 248DEG 32KT 3926 7836

HTS
Special weather statement, Sep 8, 12:22 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1222 PM EDT SAT SEP 8 2012

MDZ003-WVZ052-081645-
WASHINGTON MD-BERKELEY WV-
1222 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS TO AFFECT WASHINGTON AND BERKELEY COUNTIES...

AT 1222 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLEAR SPRING TO 4 MILES SOUTHEAST OF TOMAHAWK...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE WILLIAMSPORT...LONG MEADOW...MUNICIPAL
STADIUM AND HAGERSTOWN.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3954 7768 3946 7810 3973 7795 3973 7792
      3972 7761
TIME...MOT...LOC 1622Z 261DEG 29KT 3965 7792 3948 7799

GMS
Special weather statement, Sep 8, 12:43 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1243 PM EDT SAT SEP 8 2012

VAZ027-028-030-031-WVZ052-053-081730-
SHENANDOAH VA-WARREN VA-CLARKE VA-JEFFERSON WV-BERKELEY WV-
FREDERICK VA-
1243 PM EDT SAT SEP 8 2012

...STRONG THUNDERSTORMS TO AFFECT SHENANDOAH...WARREN...CLARKE...
JEFFERSON...BERKELEY AND FREDERICK COUNTIES...

AT 1244 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIDGEWAY TO 2 MILES NORTHWEST OF STEPHENS CITY TO 3
MILES WEST OF FISHERS HILL...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE MILLWOOD PIKE...STRASBURG...STEPHENS
CITY...GREENWOOD...RANSON...CHARLES TOWN AND BERRYVILLE.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3932 7775 3922 7781 3908 7789 3894 7808
      3897 7852 3916 7832 3932 7815
TIME...MOT...LOC 1644Z 251DEG 27KT 3930 7803 3913 7823
          3899 7844

GMS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:42 PM EDTSmall Craft AdvisoryLWX23 hr
Sep 8, 11:51 AM EDTSpecial Weather StatementLWXFrederick24 min
Sep 8, 12:02 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester43 min
Sep 8, 12:43 PM EDTSpecial Weather StatementLWXClarke, Frederick, City of Winchester47 min
Sep 8, 1:22 PM EDTSpecial Weather StatementLWXClarke23 min
Sep 8, 1:49 PM EDTSpecial Weather StatementLWXLoudoun26 min
Sep 8, 1:52 PM EDTSpecial Weather StatementLWXClarke, Shenandoah, City of Winchester23 min
Sep 8, 2:04 PM EDTSpecial Weather StatementLWXAugusta26 min
Sep 8, 2:16 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Page, Rockingham, Shenandoah, Warren and 1 more46 min
Sep 8, 2:19 PM EDTSpecial Weather StatementLWXLoudoun26 min
Sep 8, 2:28 PM EDTTornado WarningLWXFrederick, Shenandoah, Warren20 min
Sep 8, 2:32 PM EDTSpecial Weather StatementLWXAugusta, Rockingham, City of Harrisonburg, City of Staunton, City of Waynesboro28 min
Sep 8, 2:47 PM EDTSevere Thunderstorm WarningLWXClarke, Culpeper, Fauquier, Loudoun, Madison, Page and 3 more58 min
Sep 8, 2:51 PM EDTSpecial Weather StatementLWXCulpeper, Greene, Madison39 min
Sep 8, 3:10 PM EDTSpecial Marine WarningLWX2 hr
Sep 8, 3:16 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville32 min
Sep 8, 3:17 PM EDTSpecial Weather StatementLWXGreene, Madison, Nelson, City of Waynesboro28 min
Sep 8, 3:18 PM EDTSpecial Weather StatementLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church, City of Manassas and 1 more87 min
Sep 8, 3:22 PM EDTSpecial Marine WarningLWX98 min
Sep 8, 3:22 PM EDTSevere Thunderstorm WarningLWXArlington, Culpeper, Fairfax, Fauquier, Loudoun, Prince William and 6 more68 min
Sep 8, 3:29 PM EDTTornado WarningLWXFairfax, City of Fairfax20 min
Sep 8, 3:44 PM EDTTornado WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church15 min
Sep 8, 3:55 PM EDTSpecial Weather StatementLWXAlbemarle, Culpeper, Madison, Nelson, Orange, Spotsylvania and 3 more80 min
Sep 8, 3:58 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Falls Church55 min
Sep 8, 4:06 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg39 min
Sep 8, 4:20 PM EDTSpecial Marine WarningLWX85 min
Sep 8, 4:47 PM EDTSpecial Weather StatementLWXKing George, Spotsylvania, Stafford, City of Fredericksburg28 min
Sep 8, 4:56 PM EDTSpecial Marine WarningLWX72 min
Sep 8, 5:41 PM EDTSpecial Marine WarningLWX67 min
Sep 8, 5:58 PM EDTSpecial Marine WarningLWX83 min
Sep 8, 12:22 PM EDTSpecial Weather StatementLWXWashington23 min
Sep 8, 12:35 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington40 min
Sep 8, 12:47 PM EDTTornado WarningLWXWashington16 min
Sep 8, 2:02 PM EDTSpecial Weather StatementLWXBaltimore58 min
Sep 8, 2:10 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Harford, Howard, Montgomery80 min
Sep 8, 3:27 PM EDTSpecial Weather StatementLWXHarford33 min
Sep 8, 3:53 PM EDTTornado WarningLWXMontgomery, Prince George's15 min
Sep 8, 4:06 PM EDTTornado WarningLWXAnne Arundel, Prince George's39 min
Sep 8, 4:25 PM EDTSpecial Weather StatementLWXKent20 min
Sep 8, 1:17 PM EDTSpecial Weather StatementLWXGrant, Pendleton43 min
Sep 8, 1:38 PM EDTSpecial Weather StatementLWXHampshire, Hardy, Morgan37 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.